# SDR USAA950067

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1388
- Part time: 37,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND .25 INCH CRACK AT STRINGER 1388 AFT SIDE OF CANTED BELT FRAME RT SIDE ATTACH ANGLE.  INSTALLED ATTACH ANGLE STRAP REPAIR PER SRM 55-02 FIG 26.  (Z)
